# SDR AU971610

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Eng Nr 4
- Stage of operation: CL
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE NO4 BEARING FAILED.
